Skip to main content Skip to main navigation menu Skip to site footer
Small journal logo
  • About
    • About the Journal
    • Editorial Team
    • Contact
  • Current
  • Archives
  • Submissions
  • Indexing
Search
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol. 5 No. 4 (2017)

Vol. 5 No. 4 (2017)

Published: 2018-01-07

Articles

  • Characteristic submultigroups of a multigroup
    P. A. Ejegwa, A. M. Ibrahim
    • PDF
  • An alternative proof of Miyashita's Theorem in a skew polynomial ring II
    Satoshi Yamanaka
    • PDF
  • Existence of solutions for a nonlocal (P_1(x), P_2(x))-Laplace equation with dependence on the gradient
    Eugenio Cabanillas Lapa, Willy D. Barahona Martinez, Eduardo V. Trujillo Flores
    • PDF
  • Generalization of essentially slightly compressible modules
    Samruam Baupradist
    • PDF

© 2013–2021 Gulf Journal of Mathematics. All rights reserved | ISSN: 2309-4966

About this Publishing System